# SDR DHL9672226C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Casting
- Part number: 69144723
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STR 8 TIE CASTING THROUGH STA 950 FORGING HAS CRACK AT AFT LOWER CLIP TO SKIN.  REMOVED AND INSTALLED NEW TIE CASTING AT STR 8 LT PER SRM 51-10-1.
